# SDR 7C7A2016120200270

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 37,184 hours, 39,738 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Switch
- Condition: Dirty
- Location: Fa Comms
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA COM EMERGENCY SWITCH INTERMITTENT.  CLEANED THE SWITCH AND OPS CHECKED GOOD. IAW 23-40-06-02.
